جهت دسترسی به کاربرگه ی زیر، از این لینک استفاده کنید. http://localhost/handle/2160/1400
Title: Large-Amplitude nonlinear stability results for atmospheric circulations
Keywords: Hamiltonian;Potential vorticity;Rearrangements
Description: Douglas, Robert; Cullen, M.J.P., (2002) 'Large-Amplitude nonlinear stability results for atmospheric circulations', The Quarterly Journal of the Royal Meteorological Society 129 pp.1969-1988 RAE2008;It is shown how large-amplitude stability results for flows governed by potential-vorticity conservation can be obtained by geometric arguments using rearrangements of functions. The method allows for non-smooth solutions, and also gives a framework for the rigorous treatment of the effects of mixing by increasingly fine-scale filamentation. It is, thus, different from the energy-Casimir method. It is applied to the semi-geostrophic shear-flow problem in a channel, where the results can be compared with other methods. It is shown that, under the definitions used, there are no non-zonal nonlinearly-stable states in this problem. In the baroclinic case, it is shown how potential-vorticity conservation reduces the available energy for the transient flow. Copyright ? 2003 Royal Meteorological Society;Peer reviewed
URI: http://localhost/handle/2160/1400
Other Identifiers: Cullen , M J P & Douglas , R J 2003 , ' Large-Amplitude nonlinear stability results for atmospheric circulations ' Quarterly Journal of the Royal Meteorological Society , vol 129 , no. 591 , pp. 1969-1988 . DOI: 10.1256/qj.01.196
1477-870X
PURE: 88577
PURE UUID: 47525e1a-cb54-42ed-80d3-0c9d6a8f2bb1
dspace: 2160/1400
DSpace_20121128.csv: row: 1091
Scopus: 0038684931
http://hdl.handle.net/2160/1400
https://doi.org/10.1256/qj.01.196
Type Of Material: /dk/atira/pure/researchoutput/researchoutputtypes/contributiontojournal/article
Appears in Collections:Mathematics & Physics

Files in This Item:
There are no files associated with this item.


تمامی کاربرگه ها در کتابخانه ی دیجیتال حنان به صورت کامل محافظت می شوند.